# SDR IXXA05SMN263S

- Difficulty date: October 13, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Misrepaired
- Location: Sta 8.000-17.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, EXT FS NON STANDARD REPAIR, STA 8.000 STA 17.000 BTWN L-15 AND L-16L.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05447 DATED 10-05-05, SEMAN DWG # ED-4077 DATED 10-01-05 AND EO SEMAN # 20051295 DATED 10-05-05.  REMOVED EXISTING DOUBLER IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0.  REMOVED DAMAGED AREA IAW SEMAN DWG # ED-4097.  PERFORMED NDT INSPECT ON AFFECTED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NO CORROSION NEITHER CRACK FOUND.  FAB`D REPAIR DOUBLER (AL7075T6 0.071), 02 INTERNAL FINGER DOUBLERS (AL7075T6 0.032), FILLER (AL7075T6 0.050) IAW SEMAN DWG NR ED-4077. CLEANED, TREATED, PRIMED AREA + REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-
